# SDR AALA202108103173

- Difficulty date: August 7, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 78,345 hours, 9,614 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100945B
- Condition: Failed
- Location: Recirculation
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: TEMPORARY BURNING SMELL IN FIRST CLASS CABIN, FOLLOWED BY RECIRC FAN MESSAGE ON EICAS. REPLACED FWD UPPER RECIRCULATION FAN IAW AMM 21-25-01, OPS CHECK GOOD.
